# SDR AALA20130216003

- Difficulty date: February 16, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- Aircraft time: 64,479 hours, 22,650 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY BOTTLE SQUIB CONNECTOR BACKSHELL STRAIN RELIEF LOOSE.  TIGHTENED RIGHT EMERGENCY BOTTLE SQUIB PLUG BACKSHELL.  OPS CHECK NORMAL.
